# SDR ASAA0440119

- Difficulty date: April 4, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD STATION 178 HAS WEB DAMAGED WL 219, LBL 18.1, PART NR 65-16300-511.  REPAIR DAMAGED WEB IAW ASA EA 5310-02343 PAGE 3 STEP 3.  (M)
